# SDR ASAA2013101596183

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 14,023 hours, 4,239 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200048D90
- Condition: Discharged
- Location: Master
- Part time: 15,046 hours, 5,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAIN & AUX BATTERIES ARE DEAD.  ACFT GROUNDED. R & R MAIN & AUX BATTERIES IAW MM 24-31-11.  OPS NORMAL.
